MAUDE Adverse Event Report: RESPIRONICS, INC. I NEB; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. I NEB; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1083220
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the i-neb device displayed an error code, er66 when it was turned on, preventing the delivery of medication.The manufacturer received information alleging a chest infection.Medical intervention was required, leading to hospitalization and the administration of intravenous (iv) antibiotics.A replacement device was subsequently issued.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
This report is submitted to provide additional information from the manufacturer's final investigation findings, to include the product udi (unique device identification), and the related coding fields and date received by mfg.The manufacturer previously reported: "it was reported that the i-neb device displayed an error code, er66 when it was turned on, preventing the delivery of medication.The manufacturer received information alleging a chest infection.Medical intervention was required, leading to hospitalization and the administration of intravenous (iv) antibiotics.A replacement device was subsequently issued.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete." despite three good faith-effort attempts on 12/03/2025, 12/06/2025, and 12/11/2025 to invoicesuk@zambongroup.Com, the device has not yet been returned to the manufacturer for evaluation.At this time, no further investigation can be completed.
 
Additional Manufacturer Narrative
The manufacturer previously reported a final report due to maximum gfe attempts to return the device for evaluation.Upon further review of this complaint, analysis of past events has not indicated an adverse event has occurred due to the alleged malfunction.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This complaint is considered not reportable.

Brand Name
I NEB
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21081569
Report Number2518422-2025-100098
Device Sequence Number20515278
Product Code CAF
UDI-Device Identifier00383730000909
UDI-Public(01)00383730000909
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1083220
Device Catalogue Number1083220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/09/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown